Alert archive / Arizona / Red Flag Warnings in 2019
Red Flag Warning 3, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Jun 26, 2019, 2:25 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 27, 2019, 12:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2019, 2:25 PM MST (21:25 UTC)
- In effect from
- Jun 27, 2019, 12:00 PM MST
- Expired
- Jun 27, 2019, 6:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2561 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
208 WWUS85 KFGZ 262125 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 225 PM MST Wed Jun 26 2019 AZZ112-113-116-140-270530- /O.NEW.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ /O.CON.KFGZ.FW.W.0002.000000T0000Z-190627T0100Z/ Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)-Eastern Mogollon Rim (Fire Weather Zone 116)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 225 PM MST Wed Jun 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE EASTERN MOGOLLON RIM AND THE LITTLE COLORADO RIVER VALLEY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE EASTERN MOGOLLON RIM AND THE LITTLE COLORADO RIVER VALLEY... The National Weather Service in Flagstaff has issued a Red Flag Warning due to strong winds and low relative humidity, which is in effect from noon to 6 PM MST Thursday. Todays Red Flag Warning continues until 6 PM MST. * AFFECTED AREAS...Happy Jack, Forest Lakes, Heber, Holbrook, Kykotsmovi, Snowflake, Tuba City, and Winslow. * WINDS...South to Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. $$ AZZ111-114-117-139-270530- /O.NEW.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- 225 PM MST Wed Jun 26 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST THURSDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTHEASTERN ARIZONA... The National Weather Service in Flagstaff has issued a Red Flag Warning due to strong winds and low relative humidity, which is in effect from noon to 6 PM MST Thursday. * AFFECTED AREAS...Includes Springerville, Window Rock, St Johns. * WINDS...South to Southwest 15 to 25 mph with gusts 35 to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
7 follow-up statements
841 WWUS85 KFGZ 270124 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 624 PM MST Wed Jun 26 2019 AZZ112-113-116-140-270930- /O.EXP.KFGZ.FW.W.0002.000000T0000Z-190627T0100Z/ /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)-Eastern Mogollon Rim (Fire Weather Zone 116)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 624 PM MST Wed Jun 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY FOR PORTIONS OF THE EASTERN MOGOLLON RIM AND THE LITTLE COLORADO RIVER VALLEY... ...RED FLAG WARNING HAS EXPIRED FOR PORTIONS OF THE EASTERN MOGOLLON RIM AND THE LITTLE COLORADO RIVER VALLEY... * AFFECTED AREA...Areas near Dilkon, Forest Lakes, Heber- Overgaard, Holbrook, Kykotsmovi, Snowflake-Taylor, Tuba City and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * AFFECTED AREAS...Happy Jack, Forest Lakes, Heber, Holbrook, Kykotsmovi, Snowflake, Tuba City, and Winslow. * WINDS...South 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ AZZ111-114-117-139-270930- /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- 624 PM MST Wed Jun 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY FOR PORTIONS OF NORTHEASTERN ARIZONA... * AFFECTED AREA...Areas near Alpine, Buffalo Pass, Eagar- Springerville, Ganado, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Whiteriver and Window Rock. This includes portions of the Apache-Sitgreaves National Forest. * AFFECTED AREAS...Includes Springerville, Window Rock, St Johns. * WINDS...Southwest 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
935 WWUS85 KFGZ 270419 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 919 PM MST Wed Jun 26 2019 AZZ111>114-116-117-139-140-271400- /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 919 PM MST Wed Jun 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY FOR PORTIONS OF NORTHEASTERN ARIZONA... * AFFECTED AREAS...Areas near Alpine, Buffalo Pass, Dilkon, Eagar- Springerville, Forest Lakes, Ganado, Heber-Overgaard, Holbrook, Kykotsmovi, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Snowflake-Taylor, Tuba City, Whiteriver, Window Rock and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * WINDS...Southwest 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
991 WWUS85 KFGZ 270435 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 935 PM MST Wed Jun 26 2019 AZZ111>114-116-117-139-140-271400- /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 935 PM MST Wed Jun 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST THURSDAY FOR PORTIONS OF NORTHEASTERN ARIZONA... * AFFECTED AREA...Locations near Alpine, Buffalo Pass, Dilkon, Eagar-Springerville, Forest Lakes, Ganado, Heber-Overgaard, Holbrook, Kykotsmovi, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Snowflake-Taylor, Tuba City, Whiteriver, Window Rock and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * WINDS...Southwest 20 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
662 WWUS85 KFGZ 271304 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 604 AM MST Thu Jun 27 2019 AZZ111>114-116-117-139-140-280100- /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 604 AM MST Thu Jun 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MST THIS EVENING FOR PORTIONS OF EAST CENTRAL AND NORTHEASTERN ARIZONA... * AFFECTED AREA...Locations near Alpine, Buffalo Pass, Dilkon, Eagar-Springerville, Forest Lakes, Ganado, Heber-Overgaard, Holbrook, Kykotsmovi, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Snowflake-Taylor, Tuba City, Whiteriver, Window Rock and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * WINDS...Southwest 20 to 25 mph, with gusts from 35 to 40 mph. * RELATIVE HUMIDITY...7 to 14 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
326 WWUS85 KFGZ 271859 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 1159 AM MST Thu Jun 27 2019 AZZ111>114-116-117-139-140-280100- /O.CON.KFGZ.FW.W.0003.190627T1900Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 1159 AM MST Thu Jun 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR PORTIONS OF EAST CENTRAL AND NORTHEASTERN ARIZONA... * AFFECTED AREA...Locations near Alpine, Buffalo Pass, Dilkon, Eagar-Springerville, Forest Lakes, Ganado, Heber-Overgaard, Holbrook, Kykotsmovi, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Snowflake-Taylor, Tuba City, Whiteriver, Window Rock and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * WINDS...Southwest 20 to 25 mph with gusts from 35 to 40 mph. * RELATIVE HUMIDITY...As low as 7 to 14 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
079 WWUS85 KFGZ 272054 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 154 PM MST Thu Jun 27 2019 AZZ104-106-107-280500- /O.NEW.KFGZ.FW.W.0004.190628T1900Z-190629T0100Z/ Kaibab Plateau (Fire Weather Zone 104)- Grand Canyon Country (Fire Weather Zone 106)- Coconino Plateau (Fire Weather Zone 107)- 154 PM MST Thu Jun 27 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MST FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF NORTH CENTRAL AND NORTHWEST ARIZONA... The National Weather Service in Flagstaff has issued a Red Flag Warning due to strong winds and low relative humidity, which is in effect from noon to 6 PM MST Friday. * AFFECTED AREA...Locations near Fredonia, Grand Canyon, Jacob Lake, North Rim and Valle. This includes portions of the Kaibab National Forest. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 6 to 10 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ AZZ111>114-116-117-139-140-280100- /O.CON.KFGZ.FW.W.0003.000000T0000Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 154 PM MST Thu Jun 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR PORTIONS OF EAST CENTRAL AND NORTHEASTERN ARIZONA... * AFFECTED AREA...Locations near Alpine, Buffalo Pass, Dilkon, Eagar-Springerville, Forest Lakes, Ganado, Heber-Overgaard, Holbrook, Kykotsmovi, Pinetop-Lakeside, Saint Johns, Shonto, Show Low, Snowflake-Taylor, Tuba City, Whiteriver, Window Rock and Winslow. This includes portions of the Apache-Sitgreaves National Forest and Coconino National Forest. * WINDS...Southwest 20 to 25 mph with gusts from 35 TO 40 mph. * RELATIVE HUMIDITY...As low as 7 to 14 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
590 WWUS85 KFGZ 280122 RFWFGZ URGENT - FIRE WEATHER MESSAGE National Weather Service Flagstaff AZ 622 PM MST Thu Jun 27 2019 AZZ111>114-116-117-139-140-280230- /O.EXP.KFGZ.FW.W.0003.000000T0000Z-190628T0100Z/ Chuska Mountains and Defiance Plateau (Fire Weather Zone 111)- Little Colorado River Valley in Coconino County (Fire Weather Zone 112)- Little Colorado River Valley in Navajo County (Fire Weather Zone 113)- Little Colorado River Valley in Apache County (Fire Weather Zone 114)-Eastern Mogollon Rim (Fire Weather Zone 116)- White Mountains (Fire Weather Zone 117)- Black Mesa Area (Fire Weather Zone 139)- Northeast Plateaus and Mesas South of Hwy 264 (Fire Weather Zone 140)- 622 PM MST Thu Jun 27 2019 ...RED FLAG WARNING HAS EXPIRED FOR PORTIONS OF EAST CENTRAL AND NORTHEASTERN ARIZONA... Winds are dropping below critical levels as we go into the evening. Therefore, this Warning was allowed to expire. Conditions still remain very dry. We encourage everyone to use extra caution to prevent fires in northern Arizona. $$ AZZ104-106-107-280930- /O.CON.KFGZ.FW.W.0004.190628T1900Z-190629T0100Z/ Kaibab Plateau (Fire Weather Zone 104)- Grand Canyon Country (Fire Weather Zone 106)- Coconino Plateau (Fire Weather Zone 107)- 622 PM MST Thu Jun 27 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM MST FRIDAY FOR PORTIONS OF NORTH CENTRAL AND NORTHWEST ARIZONA... * AFFECTED AREA...Locations near Fredonia, Grand Canyon, Jacob Lake, North Rim and Valle. This includes portions of the Kaibab National Forest. * WINDS...Southwest 20 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop have the potential to spread rapidly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring or are imminent. A combination of strong winds and low relative humidities can contribute to extreme fire behavior. Please notify field crews of this red flag warning. && $$ For more information from the National Weather Service visit http://weather.gov/flagstaff
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 26, 9:33 AM MST, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 26, 9:33 AM MST, 4 hours 52 minutes before
Area Forecast Discussion National Weather Service Flagstaff AZ 933 AM MST Wed Jun 26 2019 .SYNOPSIS...Gusty southwest winds, near normal temperatures and mainly dry conditions will persist through Friday. Critical fire weather conditions are expected for portions of north central and northeastern Arizona each day. A chance for afternoon thunderstorms will return to eastern Arizona towards the end of workweek with continued near normal temperatures. && .UPDATE...Satellite imagery shows sunny to mostly sunny skies across much of northern Arizona this morning. The high level clouds will continue to move northeastward with the southwesterly flow that strengthened overnight. Surface winds are already gusting upwards of 30 mph in portions of Coconino and Yavapai counties. These gusty winds will become more widespread across all of northern Arizona into this afternoon. Due to low relative humidity values, gusty winds and dry fuels, a Red Flag Warning remains in effect from 1 PM through 6 PM MST today for some areas east of Flagstaff. Sky cover was increased in the morning forecast update for portions of the high country to account for the high level clouds through the daytime hours. && .PREV DISCUSSION /342 AM MST/...Strong low pressure off the coast of Oregon will keep a dry southwesterly flow over Arizona through Friday. Scattered high level clouds continue to stream across the state this morning, and will gradually decrease through the day. The Pacific Northwest low makes little movement over the coming days which will keep Arizona in this dry, warm and breezy pattern through Friday. A Red Flag Warning is in effect day for critical fire weather conditions across a portion of north-central and northeastern Arizona. Similar areas will see near critical fire weather on Thursday, and perhaps Friday as well. Consensus among operational model runs and ensemble means this morning shows a slightly better increase in moisture across the area this weekend, particularly Saturday and Sunday. Much of this may come in the form of cloud cover, which will inhibit thunderstorm chances. It appears rain and thunderstorms chances will still favor eastern Arizona, but stay tuned to the forecast as things can change quickly this time of year. Temperatures will warm close to or slightly above average over the weekend and remain so into next week. The chance for afternoon thunderstorms will continue for the mountainous regions along the New Mexico border early next week. There continues to be spread in how the models resolve the pattern next week, but at this point the consensus points toward a drier southwest flow developing as a persistent trough remains over the western U.S. && .AVIATION...For the 18Z package...Expect VFR conditions through this forecast period. Sfc winds S-SW10-20g30kts through 02z then decreasing. Local visibility restrictions possible due to wildfire smoke. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Dry, warm and breezy conditions will persist today and Thursday. A Red Flag Warning has been issued for portions of central and eastern Arizona this afternoon. Critical Fire Weather conditions are likley in roughly the same areas again on Thursday afternoon. Friday through Sunday...Dry and warm weather, with continued gusty southwest winds, will continue on Friday. This will produce some areas of critical fire weather conditions on Friday afternoon. An increase in moisture, along with a slight downturn in southwesterly wind speeds, will diminish the chance of reaching these thresholds Saturday and Sunday. However, there will be a threat of high-based convection across the eastern and some central zones by the weekend. && .FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning from 1 PM this afternoon to 6 PM MST this evening FOR AZZ112-113-116-140. && PUBLIC...NL/MCT AVIATION...DL FIRE WEATHER...Peterson For Northern Arizona weather information visit weather.gov/flagstaff
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:40 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 14 hr |
Nearby
Red Flag Warnings in Arizona, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.